MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Catalog Number ATAA43120160A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Investigation conclusions code d16: investigation conclusions waiting more information from site.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported from the aaa 24-01 tambe post approval study and information was obtained from the imedidata clinical database: on (b)(6) 2026, a patient was treated using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe).On (b)(6) 2026, the patient was listed as having an acute kidney injury.The event is listed as procedure related, and the event is ongoing, but no treatment is listed.On (b)(6) 2026, the patient was discharged home.The renal arteries were patent prior to the procedure.It is unknown if any devices were placed in the renal arteries.On the risk assessment form, prior to procedure renal status is given a score of 2, indicating patient creatinine levels are elevated, between 2.5 and 5.9 mg/dl.At discharge, 5 days post-op the creatinine level was 1.25 mg/dl.
 
Event or Problem Description
The following was reported from the aaa 24-01 tambe post approval study and information was obtained from the imedidata clinical database: on (b)(6) 2026, a patient was treated using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) system, including gore® viabahn® vbx balloon expandable endoprosthesis devices in the renal arteries.Device placement was successful, and imaging on march 4 showed patent renal arteries.The event is listed as procedure related and ongoing.On (b)(6)2025, a risk assessment was taken, showing where renal status was given a score of 2, indicating patient creatinine levels were elevated, between 2.5 and 5.9 mg/dl.However, prior to the operation, creatinine levels had dropped to 1.09 mg/dl.On (b)(6) 2026, creatinine levels increased to 1.33 mg/dl, and the patient was listed as having an acute kidney injury.This was expected to resolve on its own, so no treatment was given.The event was listed as procedure related.On (b)(6) 2026, the patient was discharged home.The creatinine level was 1.25 mg/dl.On (b)(6) 2026, the patient was seen for a follow-up appointment.At that time, creatinine level was 1.7 mg/dl.
 
Additional Manufacturer Narrative
Added the following: a2; age a3a: sex a4: weight d4: catalog number, expirationdate, serial number, udi number d6a: date implanted updated b4: event description updated h.6.Type of investigation from b21 to b13,b14,b20 updated h.6.Investigation findings from c21 to c19, c20 updated h.6.Investigation conclusions from d16 to d12, d15 h.6.Type of investigation code b20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.

Brand Name
GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS
Common Device Name
ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25018103
Report Number3007284313-2026-04744
Device Sequence Number9506264
Product Code QZK
UDI-Device Identifier00733132659678
UDI-Public(01)00733132659678(17)280531
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P230023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberATAA43120160A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date06/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight286 LB
Patient RaceWhite